# SDR REXA2014040800364

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,431 hours, 24,245 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD GEAR DISAGREE ON LANDING & NOSE DOOR OPEN MSG CYCLED GEAR & MSG WENT AWAY.  COMPLIED WITH PA 05-018 REV K SCENARIO 1.  R & R NLG SELECTOR VLV IAW AMM 32-33-10.  R & R PSEU IAW AMM 32-61-01.  SWUNG ACFT GEAR IAW AMM 32-30-00 NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
